Beyond the monomiality: The monumbrality principle

Giuseppe Dattoli, Paolo E. Ricci, Clemente Cesarano

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

The monomiality principle has allowed the derivation, in a fairly straightforward way, of the properties of many families of special polynomials, recognized as quasi monomials. The family of quasi-monomials is large, but not all the special polynomials can be framed within this category. In this paper we will prove the existence of a larger family, including the quasi-monomials, by taking advantage from the umbral calculus and by introducing the concept of monumbrality, which appears very useful to get a deeper understanding in the nature and role of special polynomials. Copyright 2004 Eudoxus Press, LLC.
Original languageEnglish
Pages (from-to)77 - 83
Number of pages7
JournalJournal of Computational Analysis and Applications
Volume6
Issue number1
Publication statusPublished - 2004
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Computational Theory and Mathematics
  • Mathematics(all)
  • Applied Mathematics
  • Computational Mathematics

Cite this